ITEM METADATA RECORD
Title: Mixed type multiple orthogonal polynomials for two Nikishin systems
Authors: Fidalgo Prieto, U. ×
López García, Abey
López Lagomasino, G.
Sorokin, V.N. #
Issue Date: Oct-2010
Publisher: Springer-Verlag New York
Series Title: Constructive Approximation vol:32 issue:2 pages:255-306
ISSN: 0176-4276
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science